# SDR VNAA2023120210033

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119234 DISCREPANCY: FS 319 FRAME IS CORRODED BETWEEN STGR 27 AND STGR 24R CORRECTIVE ACTION: REPAIRED FS 319 FRAME IAW CRJ-700 SRM 53-00-06-201-006-A01.
